# SDR SWAA065075

- Difficulty date: December 23, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 65,394 hours, 49,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F18T5WWRS
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
